# SDR VNAA202410030016

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 39,858 hours, 38,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00174284 DISCREPANCY: FLOOR BEAM AT LBL 27 IS CORRODED BETWEEN FS 1015.00 AND 1047.00 CORRECTIVE ACTION: REPAIRED IAW CRJ-700 SRM 53-00-41-201-001-AO1 AND MHIRJ REO 670-53-61-2329 REV-- DATED 2024-07-19
